Wai Kuen Kwok, 61, Pushed in front of Subway Train
In the Bronx a man was pushed in the path of a subway train in front of his wife. There was no apparent reason for the attack. This was the fourth attack in the recent past like this. When we see these killings with no apparent motive, which is something that law enforcement have been puzzled about for about two decades now, it is very likely that they are cases of homicidal ideation from the use of antidepressants.
The side effect termed “homicidal ideation” means constant compulsive thoughts and actions of killing and the same ruminating thoughts of various methods of killing. The thoughts are of killing, not necessarily who or what, but just the compulsion to destroy anyone or anything.
Note this statement in the article below on this latest killing by pushing someone in front of a subway train which was said to be “an act that appeared unprovoked”
Three other cases in past two years
“There have been three other incidents in recent years that involved a person being pushed onto the tracks.
“In April 2013, a train ran over a man desperately clawing at a Manhattan subway platform after being pushed onto the tracks by a homeless suspect with whom he’d been arguing.
“In December 2012, another homeless man was arrested for pushing a Queens straphanger in front of a Times Square train that fatally crushed him.
“Later the same month, a mumbling woman pushed a man to his death in front of a subway train in Queens.”
Homeless Connection to Cases and to Antidepressants
Note how many of those committing these attacks were described as homeless or described as obviously suffering psychosis. Hopefully you are aware of how many of the homeless are in a homeless situation because of the use of and adverse effects of antidepressants and other psychiatric meds. The numbers are very high, yet our “benevolent” government and charity organizations are so helpful in continuing to supply their drugs for them as they remain seemingly oblivious to the fact that the drugs are the problem which led them to the situations they are in. Anyway my guess would be that we would find antidepressant use behind all of these incidents.
New York Subway Bombing Case
I do hope you are also aware of the case of Edward Leary, the New York City Subway bomber, who blew up the subway train he was on while on Prozac. He said it could not have been him who did this because he fell asleep on the subway before the explosion. Now if you have read the chapter in my book on the REM Sleep Disorder being caused mainly by the use of antidepressants (86%) in which patients act out their nightmares in a sleep state you would understand how significant his statement about falling asleep before the bombing was. He ran 2 miles after the explosion with his tennis shoes melted to his feet. He was also writing a book on the NY subway system because he was so completely fastenated by it. His brother in law headed the Bingham NY Police Department. Can you see from all this how blowing up the subway would fit as this man’s worst nightmare?
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.
WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!